# SDR ASAA2016012915186

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,691 hours, 2,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE AT ALTITUDE.  ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 836.  LEFT FMC OPERATION RESTORED.
